| Catalog Number |
5100015250 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 8 events for the failure: fracture.6 events had problem identified during non-clinical procedure; there was no patient involvement.2 events had problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 8 events were reported for this quarter.Product return status 7 devices were received.1 device investigation type has not yet been determined.Additional information 8 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 8 events for the failure: fracture.- 6 events had problem identified during non-clinical procedure; there was no patient involvement.- 2 events had problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99179.Supplemental rationale, corrected data: b5, h6, h11.8 previously reported events were included in this follow-up record.Product return status, 8 devices were received.Evaluation findings (results/components).6 devices: fracture problem / bearings.1 device: wear problem / bearings.1 device: no device problem found / part/component/sub-assembly term not applicable.Product disposition.7 devices: scrapped by stryker.1 device: not repaired but returned to customer.